# SDR GLBA200904152

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 25,201 hours, 30,382 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 6229627005
- Part serial: 340
- Condition: Malfunctioned
- Part time: 263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

UNSCHEDULED RUDDER BOOST ACTIVATION IN FLIGHT. RESOLVED WITH EMERGENCY CHECKLIST. YAW DAMPER WORKS CORRECTLY.  MX R & R THE NR1 YAW DAMP/ RB COMPUTER, OPS CK GOOD IAW MM 27-26-00.
